It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Have either of you (who are complaining about these similar problems) taken any fluoroquinolone antibiotics (Cipro, Levaquin, Tequin, Avelox, etc...) in your lifetime?

This class of drugs can cause all of your ailments (peripheral neuropathy, shooting/stabbing/ripping pains, periodic limb movement disorder (myoclonic jerks), muscle fasciculations, fatigue, brain fog, etc...)

Side effects can appear after you stop taking these drugs (months, sometimes years even) and can be non-abating.

Unfortunately not many people are warned of this when given these drugs, and then months later when they start developing problems, the antibiotic is never implicated as the cause. Many victims of this class of pharmaceuticals go on to be diagnosed with diseases such as fibromyalgia, sjogrens (they also cause dry mucous syndromes), etc...

Or many merely end up diagnosed with the things I mentioned in the second paragraph, never knowing what caused it. Countless people, such as myself, go on to be given them again after being hurt, which increases the damage exponentially.





All times are GMT -7. The time now is 03:13 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!